Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1968, Volume 8, Number 3, Page 710 (Mi zvmmf8909)  

Scientific communications

Economical algorithms for simulating random variables

Yu. G. Polyak

Moscow

Full text: PDF file (113 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1968, 8:3, 306–307

UDC: 519.95
Received: 30.05.1967

Citation: Yu. G. Polyak, “Economical algorithms for simulating random variables”, Zh. Vychisl. Mat. Mat. Fiz., 8:3 (1968), 710; U.S.S.R. Comput. Math. Math. Phys., 8:3 (1968), 306–307

Citation in format AMSBIB
\Bibitem{Pol68}
\by Yu.~G.~Polyak
\paper Economical algorithms for simulating random variables
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1968
\vol 8
\issue 3
\pages 710
\mathnet{http://mi.mathnet.ru/zvmmf8909}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1968
\vol 8
\issue 3
\pages 306--307
\crossref{https://doi.org/10.1016/0041-5553(68)90086-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8909
  • http://mi.mathnet.ru/eng/zvmmf/v8/i3/p710

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:99
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021